# SDR AALA20120824005

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,681 hours, 35,395 cycles
- Engine: Pwa JT8D217
- Engine time: 10,181 hours, 5,579 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

BHM -  INFLIGHT DFW-CLT  CREW REPORTED LEFT ENGINE OIL PRESSURE LOW AND OIL QUANTITY WENT TO ZERO.  CAPTAIN FOLLOWED QRH PROCEDURES AND SHUT DOWN LEFT ENGINE (SINGLE ENGINE TIME 15 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED BHM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT BHM ON 08/25/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
